AMS eContent Search Results
Matches for: msc=(76X05) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44. MR 2920613.
Abstract, references, and article information
View Article: PDF

[2] A. M. Blokhin. Strong discontinuities for the 2-D MEP hydrodynamical model of charge transport in semiconductors. Quart. Appl. Math. 66 (2008) 359-377. MR 2416778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Francis Filbet, Yan Guo and Chi-Wang Shu. Analysis of the relativistic Vlasov-Maxwell model in an interval. Quart. Appl. Math. 63 (2005) 691-714. MR 2187927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Li Chen, Ling Hsiao and Yong Li. Global existence and asymptotic behavior to the solutions of 1-D Lyumkis energy transport model for semiconductors. Quart. Appl. Math. 62 (2004) 337-358. MR MR2054603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Donatella Donatelli. Local and global existence for the coupled Navier-Stokes-Poisson problem. Quart. Appl. Math. 61 (2003) 345-361. MR MR1976375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] N. Ben Abdallah, P. Degond, A. Mellet and F. Poupaud. Electron transport in semiconductor superlattices. Quart. Appl. Math. 61 (2003) 161-192. MR MR1955228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. Roy Choudhury and Kevin G. Brown. Quasiperiodicity and chaos in the nonlinear evolution of the Kelvin-Helmholtz instability of supersonic anisotropic tangential velocity discontinuities. Quart. Appl. Math. 61 (2003) 41-72. MR MR1955223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kevin G. Brown and S. Roy Choudhury. The initial-value problem for the Kelvin-Helmholtz instabilities of high-velocity magnetized shear layers with generalized polytrope laws. Quart. Appl. Math. 60 (2002) 657-673. MR MR1939005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Kevin G. Brown and S. Roy Choudhury. An analytical study of the Kelvin-Helmholtz instabilities of compressible, magnetized tangential velocity discontinuities with generalized polytrope laws. Quart. Appl. Math. 60 (2002) 601-630. MR MR1938343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hailiang Li, Peter Markowich and Ming Mei. Asymptotic behavior of subsonic entropy solutions of the isentropic Euler-Poisson equations. Quart. Appl. Math. 60 (2002) 773-796. MR MR1939010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Francois Severin and Anne Nouri. A mathematical analysis of electrical discharges. Quart. Appl. Math. 60 (2002) 131-152. MR MR1878263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. Junca and M. Rascle. Relaxation of the isothermal Euler-Poisson system to the drift-diffusion equations. Quart. Appl. Math. 58 (2000) 511-521. MR MR1770652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. Nouri. Kinetic and fluid aspects of gas discharges. Quart. Appl. Math. 56 (1998) 147-155. MR MR1604821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Elsayed Elshehawey. Electrohydrodynamic solitons in Kelvin-Helmholtz flow: the case of a normal field in the absence of surface charges. Quart. Appl. Math. 43 (1986) 481-499. MR 846159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. Kant and S. K. Malik. Nonlinear electrohydrodynamic instability of a jet. Quart. Appl. Math. 43 (1986) 407-419. MR 846153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Wan Lee Yin. Two-dimensional aligned-field magnetofluiddynamic flow. I. Steady incompressible flow with nonzero charge density. Quart. Appl. Math. 42 (1984) 31-39. MR 736503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1